Posted by: pine | 2011-12-17


take glucovance 500mg but bloodsugar still rises. I am a type 2. The blood sugar was in control but suddenly if I drink the Glucovance (for instance my blood 10) after an hour my bloodsugar is 14. It seems I can not bring it down to a normal level. I had a flu and took some antibiotics, I do not know whether that had a influence, How can I get my bloodsugar level down?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Glucophage has to be taken a half an hour before meals. You can increase your dose to one tablet three times daily before meals. Your doctor can add another product if necessary. It is imperative to eat right, a low GI diet without any sugar. Exercise at least 5 times per week to control your weight. If your blood sugar does not stabilise after taking one tablet, three times daily, within the next four weeks, you should consult your doctor. Please remember that exercise and diet is very important to control type 2 diabetes.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.